# SDR GN0A201801090001

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 38,882 hours, 49,769 cycles
- Engine: Pwa PW118B
- Engine time: 28,363 hours, 34,537 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: AS3209218
- Condition: Burst
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT AT 24000, OIL WARNING LITE LEFT ENGINE CAME ON. CREW NOTED OIL PRESSURE AT 40PSI FOR LEFT ENGINE, CREW REFERENCED QRH, PILOT ADVISED ATLANTA CENTER OF PROBLEM AND REQUESTED FL2000. SECURED ENGINE PER QRH. REQUESTED DIRECT CLT AND WAS GIVEN DESCENT 10 M13000. CREW NOTED NO FIRE OR SMOKE. LEFT ENGINE AND OIL PRESSURE ROSE DURING FEATHER. CREW ATTEMPTED A RESTART SUCCESSFULLY, BUT OIL PRESSURE STILL REMAINED AT 40 PSI-CREW RESECURED ENGINE. ADVISED FLIGHT ATTENDANT--SHOOT ILS APPROACH 18C APPROACH CLT UNEVENTFUL LANDING.
